# SDR UIEA200700073

- Difficulty date: February 20, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 93,058 hours, 19,113 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 1756M94G03
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 17,007 hours, 431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE POSITION ENGINE SERIAL NUMBER 517598 WAS FOUND WITH A 4 INCH BLOWN HOLE ON 8TH STAGE "Y" DUCT.  DUCT WAS REMOVED AND REPLACED AS PER 747 MM 75-25-00.
